# SDR 2010FA0000786

- Difficulty date: July 19, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Aircraft: N349MR
- Make and model: Amd FALCON20
- Aircraft serial: 360
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: MY2072846
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 15,119 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE ACFT DEPARTED, APPROX 120 MILES, THE "JEWEL LIGHT" ON THE HYD QUANTITY INDICATOR ILLUMINATED INDICATING A LOW HEAD PRESSURE ON EITHER THE NR 1 OR NR 2 HYD RESERVOIRS.  THE FLIGHT CREW PROCEEDS WITH THE CHECKLIST, THE DECISION AT THIS POINT WAS TO TURN BACK AND LAND TO CORRECT THE PROBLEM.  DISCREPANCY WAS INVESTIGATED, THE PROBLEM WAS TROUBLESHOT TO THE NR 2 HYD SYS.  THE LINE FROM THE RESERVOIR TO THE BLEED AIR PRESSURE REDUCER WAS FOUND TO HAVE A CRACK CAUSE LOSS OF HEAD PRESSURE TO THE SYS.  A NEW LINE PN MY20728-46 WAS INSTALLED.  AFTER 33 YARS AND MORE THEN 15,000 HRS WITH THE LINE SUBJECTED TO ITS ENVIRONMENT AND VIBRATION IT SET UP A GIVEN SITUATION THAT CAUSE FATIGUE AND CAUSED THE LINE TO CRACK.  RECOMMEND THAT ON THE Z-INSPECTION (24 MONTHS) AFTER THE HYD SYSTEM HAS HAD THE FILTRATION SYS CHANGED,  THE SYSTEM BE SERVICED AND PRESSURIZED AND A LEAK CHECK/INSP OF THE PLUMBING FOR THAT SYS IN THE REAR EQUIPMENT BAY BE ACCOMPLISHED.
